RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 12  


Number of limit cycles of the quotient system of the $n$-dimensional Fuller problem
V. F. Borisov
3
The trajectory attractor of a non-linear elliptic system in a cylindrical domain
M. I. Vishik, S. V. Zelik
21
Lower bounds for polynomials in the values of certain entire functions
W. V. Zudilin
57
A transcendence measure for $\pi^2$
V. N. Sorokin
87
On totally geodesic embeddings of 7-dimensional manifolds of positive sectional curvature
I. A. Taimanov
121
Direct sums of distributive modules
A. A. Tuganbaev
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019